Lp-inequalities and Parseval-type relations for the Mehler-Fock transform of general order

  1. González, B.J. 1
  2. Negrín, E.R. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Annals of Functional Analysis

ISSN: 2008-8752

Year of publication: 2017

Volume: 8

Issue: 2

Pages: 231-239

Type: Article

Export: RIS
DOI: 10.1215/20088752-0000008X SCOPUS: 2-s2.0-85016000887 GOOGLE SCHOLAR
Data source: Scopus